RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1938, Volume 2, Issue 2, Pages 293–300 (Mi izv3534)  

This article is cited in 1 scientific paper (total in 1 paper)

Primes aux jeunes mathematiciens sovietiques




Full text: PDF file (1080 kB)

Citation: “Primes aux jeunes mathematiciens sovietiques”, Izv. Akad. Nauk SSSR Ser. Mat., 2:2 (1938), 293–300

Citation in format AMSBIB
\Bibitem{1}
\paper Primes aux jeunes mathematiciens sovietiques
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1938
\vol 2
\issue 2
\pages 293--300
\mathnet{http://mi.mathnet.ru/izv3534}


Linking options:
  • http://mi.mathnet.ru/eng/izv3534
  • http://mi.mathnet.ru/eng/izv/v2/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:101
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020